# SDR FDEA201805271327

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 63,784 hours, 24,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 143N61586
- Condition: Cracked
- Location: R2 Door
- Component: Door, Boeing
- Component part number: 143N61004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSY. UPPER HINGE CUTOUT HAS A CRACK IN THE FRAME.  REPAIRED IAW SRM 52-10-02-2R REPAIR FIG. 201 REPAIR 1.
